# SDR USAA2014092900015

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 18,163 hours, 6,943 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: FR2065
- Condition: Low Pressure
- Location: R2 Door
- Part time: 14,887 hours, 5,826 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR SHOWING LOW SLIDE PRESS ON CIDS PANEL.  SERVICED 2R DOOR EMER CYLINDER ACCUMULATOR PRESS IAW AMM 52-10-00-614-001.
